# SDR DALA13048193275

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON INTERCONNECTING STRUT OF INBOARD  FLAP,  REPLACED  INTERCONNECTING STRUT OF INBD FLAP LT.
